| Catalog Number |
1011487-18 |
| Medical Device Problem Codes |
Material Rupture (1546); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the renal artery with mild calcification and mild tortuosity.The 4.0x18mm herculink elite stent delivery system (sds) was prepared per instructions for use (ifu) and advanced without resistance, however, the stent could not be deployed at all after the balloon was pressurized at an unknown pressure suspecting the balloon of having a leak.Another same size herculink elite stent was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
A visual and functional inspection was performed on the returned device.The reported material rupture and activation failure were confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design, or labeling.